# SDR 97ZZZM282

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 945 HAS CIRCUMFERENTIAL FRAME WITH CRACK IN RADIUS AT STRINGER 30.  DISASSEMBLED CIRCUMFERENTIAL TO ACCESS WELD IAW DC-9 SRM 51-30-2, WELDED REPAIR IAW EA 12-5321-29-C1056 USING 4951 OPT ROD, DYE PENETRATED INSPECTION PERFORMED, NO CRACKS FOUND, PRIMED IAW DC-9 SRM 51-10-3.  FINAL INSTALLATION IAW DC-9 SRM 51-30-5.  (M)
